# SDR DALA2018062904288

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 77,836 hours, 20,830 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

IFSD & DIV - DUE TO STATUS MESSAGES RT ENGINE SEC CONT AND RT ENGINE PRI CONT CAME ON AT FL370.  DURING CLIMB TO FL390 THRUST LEVERS ADVANCED ALL ENGINE PARAMETERS RED LINED AND ENGINE UNRESPONSIVE TO THROTTLE COMMANDS A LOUD BANG AND YAW WAS EXPERIENCED, FOLLOWED QRH AND SHUT DOWN RIGHT ENGINE.  REMOVED AND REPLACED THE NR 2 ENGINE REF CARDS.
